# SDR CA060419006

- Difficulty date: April 18, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Snias AS332L
- Aircraft time: 21,881 hours
- Engine: Tmeca MAKILA1A
- System (JASC): 7120 · Engine Mount Section
- Part: Tie Bolt
- Part number: 332A32323300
- Condition: Sheared
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A/C RETURNED FROM AN OFFSHORE TRIP, MAINTENANCE PERSONNEL WERE CARRYING OUT THE TURN AROUND CHECKS AND FOUND THAT ONE OF THE 3 ENGINE TIE BOLTS WAS ONLY HELD IN PLACE BY THE LOCKING WIRE.  ONCE THE LOCK WIRE WAS CUT THE BOLT WAS PULLED OUT AND FOUND TO BE SHEARED IN THE THREADED AREA.  A/C WAS INSPECTED WITH NO OTHER PROBLEMS FOUND, TIE BOLT WAS ORDERED. (TC NR 20060419006)
